# SDR 06FDEA2746

- Difficulty date: July 31, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 18 X 12 INCHES AT STA 1185 RT STRINGER NR 5 ON UPPER FUSELAGE.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR DOUBLER AT STA 1185 RT STR 5.  FABRICATED NEW DOUBLER FORM 2024T3 .063 LOT 678274.  ALODINE, PRIMED, INSTALLED REPAIR EDGE PAINTED.  REPAIR PER SRM 53-30-3 FIG 1, 51-30-2, 51-30-5, 51-30-8, FEDEX MM 51-20-021, 51-20-151.  MAJOR REPAIR.
